# SDR CA100809004

- Difficulty date: May 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA46-500TP
- Aircraft time: 891 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 100879004
- Condition: Cracked
- Location: Cabin
- Part time: 939 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND REF SB 1175A, WINDOW REPLACED.
